# SDR ASAA2013070995535

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,251 hours, 7,281 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SCRATCH PAD SINGLE FMC, OPS MESSAGE APPEAR IN BOTH CDUS FOLLOWED BY F/OS DU DISPLAYING MAP (AMBER) NO VTK DISPLAYED SHORTLY AFTER CRUISE.  MODE ANNUNCIATOR IN CENTER DU DISPLAY WHITE BOX AT/LIM FOLLED BY BLANKING 05 THEN RESTORING NORMAL. CAPTAINS AMBER LDG/LT INTERMITTENTLY ANNUNCIATED AS WELL.  DUAL FMC OPS MESSAGE NEVER APPEARED.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61 TASK 836.  RESTORED FMC OPERATION IAW INITIAL EVALUATION.  RT FMC RESTORED.  DETERMINED FAULT WAS INTERMITTENT.  PERFORMED FMC BITE NO CURRENT FAULTS NOTED, ACFT OK FOR SERVICE.
